# SDR 2007UALA05103

- Difficulty date: December 13, 2007
- Submitted: December 18, 2007
- Operation: Air carrier
- Aircraft: N768UA
- Make and model: Boeing 777222
- Aircraft serial: 26919
- Aircraft time: 51,135 hours, 9,622 cycles
- Engine: Pwa PW4077
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 8100133801
- Condition: Inoperative
- Location: Seat 3e
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FOUND SEAT 3E AND SEAT 2F (1 OF 2) EMERGENCY PROX LIGHTS INOPERATIVE.  REPLACED LIGHT ASSY.
